No. Spotting can occur during pregnancy.
Yes, stopping NuvaRing can cause spotting. When you decrease the hormone level in your body, spotting will occur.
Definitely. The majority of women don't notice any spotting.
spotting occurs 6-12 days after your ovulation day
When spotting occurs between menstrual periods, there can be many causes. Spotting can occur due to hormonal changes, birth control, or implantation bleeding of pregnancy.
Yes, spotting will occur to a few
Ovulation spotting can sometimes occur midway through your cycle, infections can cause spotting, and implantation bleeding. Also i have had this and i believe it was because my hormones were so messed up.
Spotting can be caused by ovulation. The hormones associated when the egg is released my cause a contraction in the uterine wall and cause mild spotting to occur.
This is spotting, it's light bleeding that has mixed with your discharge. This can occur at the start of end of your period, or it may be spotting for another reason such as ovulation spotting.
Spotting during pregnancy can occur about the time you would usually have a period. However, with a miscarriage there is more active bleeding and tissue is passed with abdominal cramping. Just spotting does not indicate a miscarriage.
Yes, it is normal to have brown spotting while on the pill, particularly if you have recently started taking it or have changed brands. Brown spotting while on the pill can occur in place of a regular period.
Spotting does not occur at 8-10 weeks. It occurs at 1-10 days. So yes, it is earlier than that.
Spotting can occur for a number of reasons. Most commonly spotting can occur due to hormonal changes during your menstrual cycle or as a result of ovulation. It could also occur if there has been some damage to the vaginal walls as a result of rough sex, or it may be a sign of an STD.
spotting is not supposed to occur during pregnancy. if you are spotting it may be a sign of miscarriage. However, many women have spotted and still have successful pregnancies. Best to get it checked out, have a pelvic exam and ultrasound to see what's going on in there.
Spotting can occur for many reasons, mid-cycle it can be hormonal imbalance of ovulation. If this is a one-off don't worry,but if it continues talk to your doctor about the problem.
Menstrual spotting can occur randomly or for several days straight; it depends on the woman, her cycle, her hormones, etc. However, you should always get checked for spotting during pregnancy.
yes you will bleed or have spotting cause it happened to me
Yes, you can't ovulate during menstruation but spotting can occur for a few days after menstruation is no longer active - thus you may be ovulating while still spotting.
you only count days with blood spotting, the brown spotting may occur when you change your diet or over exercise your self. i asked my doctor about the 14th day brown spotting and she said its nothing to be worried about, i guess that should apply to your case.
It can be a pregnancy symptom, but just because you have brown spotting it doesn't necessarily mean you're pregnant. Spotting can occur during implantation (where the fertilised egg attaches into the womb lining) Implantation generally occurs around 10 days after sex.
Pink or brow discharge is known as spotting - it can occur leading up to menstruation or a very light period may just show as a few days of spotting. Pink discharge can also be a result of mid-cycle or ovulation spotting, implantation spotting, or problems such as STI's. If it's a one-off it's nothing to worry about, but if you are spotting a lot you should go talk to your doctor.
Not necessarily, though minor spotting may occur.
Pink discharge is spotting and there can be many reasons for this.Spotting can be a result of ovulation mid-cycle, also if you have a hormonal imbalance you may see a little spotting mid-cycle. Spotting can be caused by certain STD's so if you are sexually active it's important you get regular STD screening and practice safer sex. Spotting can also occur if you've had any sort of vaginal damage, for example rough sex or masturbation.
Yes you should continue your pack of pills even though you are spotting. You should never discontinue taking your birth control unless advised by your physician. If you stop taking your birth control you will lower the effectiveness of the birth control drastically and you will increase your chances of becoming pregnant. Spotting is a side effect caused by birth control. Spotting typically occurs when you are either starting birth control for the first time( spotting may last up to 3 months), spotting can occur if you do not take your birth control everyday at the same time, and it can occur if you use a certain medication, such as antibiotics.